Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    xplicit is offline Member
    Join Date
    Mar 2002
    Location
    New York
    Posts
    881

    I am still getting a lil sick when i take my shots

    ok started my 3rd week and i got a little bit of a runny nose and for the second time in a week i woke up in the middle of the night and cant go back to sleep is this normal? Hence the reason why im posting this at 5 a.m lol Im just hoping its casue my body aint use to it and eventually it will. Also my shots still hurt will that go away also.

    Thanks for any advice and help.

  2. #2
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    Yes, shot pain will dwindle to nothing soon enough. Eventually, I started forgetting which quad to shoot because I couldn't remember which one I shot last. Sleeping is a problem for some, and not for others. But when you don't go to bed until 5am, by choice. . .I guess I can't call it a problem.

  3. #3
    xplicit is offline Member
    Join Date
    Mar 2002
    Location
    New York
    Posts
    881
    no i feel asleep at 1 and then i woke up at 4 and i was mad awake i never wake up in the middle of the night. Im glad to hear it does get better. What about the runny nose and lil bit of a sore thoart?

  4. #4
    IronCy's Avatar
    IronCy is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,012
    I do seem to toss/turn, wake up more while on....but thats only the nights that I did not work out...on my workout nights, I could sleep through a train wreck. Guess its just different for everyone. Are you injecting in the am or pm....I have heard of others having issues when the inject in the evening....I go am.
    -Cy

  5. #5
    xplicit is offline Member
    Join Date
    Mar 2002
    Location
    New York
    Posts
    881
    I did 6 pm the first time i had trouble sleeping and i fell asleep for like maybe an hour woke up and could not go back to sleep.
    Then yesterday i took my shot around 3pm i definity do think thats the reason plus both times i worked out before i took the shots.

    As for getting runny nose,sore thoarts, lil headaches and hot flashes is that still normal for it to be happening while i start my 3rd week?

  6. #6
    xplicit is offline Member
    Join Date
    Mar 2002
    Location
    New York
    Posts
    881
    BUMP

  7. #7
    xplicit is offline Member
    Join Date
    Mar 2002
    Location
    New York
    Posts
    881
    bump bump

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •